Items where Department is "Mathematics" and Year is 2009

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Authors(s) | Item Type | No Grouping
Number of items: 5.

Article in journal

Farnik, Łucja and Frapporti, Davide and Marchesi, Simone (2009) On the non-existence of orthogonal instanton bundles on P^{2n+1}. In «Le Matematiche», vol. 64, n. 2 UNSPECIFIED, pp. 81-90. ISBN ISSN: 0373-3505

Departmental Technical Report

Albeverio, S. and Mazzucchi, S. (2009) An Asymptotic Functional-Integral solution for the Schrödinger Equation with Polynomial Potential. UNSPECIFIED. (Unpublished)

Dappiaggi, Claudio and Moretti, Valter and Pinamonti, Nicola (2009) Rigorous construction and Hadamard property of the Unruh state in the full Schwarzschild spacetime. UNSPECIFIED. (Unpublished)

Ghiloni, Riccardo (2009) The classification of algebraically closed alternative division rings of finite central dimension. UNSPECIFIED. (Unpublished)

Goldoni, Luca (2009) A note on an additive property of primes. UNSPECIFIED. (Unpublished)

This list was generated on Sun May 27 01:02:16 2018 CEST.